Volume 27, Number 4
Previous Issue Next Issue

Shipeng Mao & Zhong-ci Shi

10.4208/jcm.2009.27.4.011

J. Comp. Math., 27 (2009), pp. 425-440.

Preview Full PDF 49 1549 Abstract

Thomas Y. Hou & Brian R. Wetton

10.4208/jcm.2009.27.4.012

J. Comp. Math., 27 (2009), pp. 441-458.

Preview Full PDF 44 1533 Abstract

Bingsheng He , Xiang Wang & Junfeng Yang

10.4208/jcm.2009.27.4.013

J. Comp. Math., 27 (2009), pp. 459-473.

Preview Full PDF 43 1533 Abstract

Xin Wen

10.4208/jcm.2009.27.4.014

J. Comp. Math., 27 (2009), pp. 474-483.

Preview Full PDF 53 1551 Abstract

Tie Zhang, Shuhua Zhang & Danmei Zhu

10.4208/jcm.2009.27.4.015

J. Comp. Math., 27 (2009), pp. 484-494.

Preview Full PDF 49 1627 Abstract

S.M. Mefire

10.4208/jcm.2009.27.4.016

J. Comp. Math., 27 (2009), pp. 495-524.

Preview Full PDF 45 1494 Abstract

Lei Yuan & Danping Yang

10.4208/jcm.2009.27.4.017

J. Comp. Math., 27 (2009), pp. 525-542.

Preview Full PDF 53 1522 Abstract

Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai & Huayi Wei

10.4208/jcm.2009.27.4.018

J. Comp. Math., 27 (2009), pp. 543-560.

Preview Full PDF 54 1397 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard